# SDR USAAD98166

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48131
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE COCKPIT EMERGENCY LIGHT WOULD NOT TURN OFF WHEN THE AIRCRAFT POWER WAS REMOVED FROM THE PLANE.  MAINTENANCE REPLACED THE COCKPIT EMERGENCY LIGHT POWER SUPPLY.  (M)
